# SDR NSVA201012

- Difficulty date: January 18, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 39,742 hours, 44,986 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nacelle
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR DUE TO PERMANENT REPAIR FOR MISC RIVET DEVIATION ON RT OUTBOARD NACELLE IAW TD 340-54-09-48.
